MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG FACIAL ID-ORTHOG-4PLATES; IMPLANT

STRYKER LEIBINGER FREIBURG FACIAL ID-ORTHOG-4PLATES; IMPLANT
Catalog Number 78-92004
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Codes Unspecified Musculoskeletal problem (4535); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that secondary surgery needed to redo bilateral sagittal split osteotomy.
 
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Additional information: d6a, d6b, d9, h3, h4, h6.Device evaluation: follow-up report submitted to document the results of the device evaluation.The reported event could not be confirmed because no postoperative ct scans were submitted.However, the removal of the plates was confirmed by the return of the plates to stryker freiburg.Following orthognathic surgery with facial id plates, two plates were removed and the bsso was repeated due to postoperative occlusal malalignment after removal of the splint, but no postoperative imaging data was available for further evaluation.Reviews of the design, manufacturing, and dhr by stryker and 3d systems revealed no inconsistencies, and without additional clinical data, the cause of the occlusion problem cannot be determined.Based on the investigation, there are no indications of a malfunctioning product or a problem related to the design, material, or manufacturing.Therefore, no corrective and/or preventive measures are considered necessary at this time.

Brand Name
FACIAL ID-ORTHOG-4PLATES
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
elena drewenskus
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key23133686
Report Number0008010177-2025-00119
Device Sequence Number18621009
Product Code JEY
UDI-Device Identifier07613327370973
UDI-Public07613327370973
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number78-92004
Device Lot Number2507241030
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/28/2025
Supplement Date Received by Manufacturer08/28/2025
Initial Report FDA Received Date09/24/2025
Supplement Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown